# SDR IPXA10M60834

- Difficulty date: June 11, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 44,124 hours, 6,909 cycles
- Engine: Pwa PW4462
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6752
- Part serial: WAE174
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT INBD FLAP VANE DELAMINATED ON LWR SURFACE AND 65 INCH FROM IB END, CUT OUT DAMAGE ON RT INBD FLAP VANE LWR SURFACE. PREPPED AND BONDED DISC REPAINT AREA REF SRM 51-50-80 REPAIR 2 PARA 4D.
